# SDR FDEA201104031307

- Difficulty date: April 3, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 62,177 hours, 12,285 cycles
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061501
- Condition: Misrepaired
- Location: Bs 535 L18-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME REPAIR AT STA 535 LT, L-18, -L21.  EVALUATED AND FOUND NOT REPAIRED IAW APPROVED DATA.   CARRIED OUT REPAIR IAW DWG SG10530002, REV  0.  EO 1-5100-7-5001 A5 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
